|happy hepper saying thanks
Mar 4, 2003
Hi Dr. Bob! Its just me, the riba/anemia- asking-happy-hepper-phd... I have no question, just wanted to say "thank you SO much!" Took my second procrit shot like a good little girl cuz I dont need difficulty concentrating on top of the moronic (is that a word?) state the Inf puts me in...so Im not a brainy PhD..just covering up my stupidity w titles :-)haha...
Once again, thank you for beeing you..People like you makes all the difference and I hope I get to shake your hand one day!!!
Ps, you crack me up!:-) (....that poor dragon...)
Response from Dr. Frascino
I think you are very wise indeed to treat your ribavirin-induced anemia with Procrit! It's remarkably safe and highly effective. Hopefully, it will allow you to continue aggressively treating your Hep C. That's one dragon we can often knockout permanently. The trick is being able to tolerate a full course of full-dose combination (peg Intron + ribavirin) meds. That's where aggressively treating the medication side effects, such as anemia, becomes crucial.
If and when we meet, I'll do more than shake your hand. How about a warm hug and kiss on each cheek? After all, I am Italian!
Good Luck Happy Hepper,
kindness beyond words.....
Its gonna be wet.. so damn wet!
- Burning Red Spots After Topping Worried I Have HIV
- Cold Feet After Protected Anal Sex Worried I Have HIV
- Cold Hands After Unprotected Sex Without Ejaculation Worried I Have HIV
- Fatigue After Swallowing Worried I Have HIV
- Hair Loss After French Kissing Worried I Have HIV
- Neuropathy After Reused Needle Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.